Company logo

Dermatosurgeons in Keshtopur & nearby areas in Kolkata, 4 Results

Dr. Sayantani Chakraborty's profile picture

Dr. Sayantani Chakraborty

17 years of experience

MD, MBBS

Dermatosurgeon

Anti Aging Treatment

Atopic Dermatitis Treatment

Botox Injections

Chemical Peel

Corn Removal

33 more Services
view
Dr. Surajit Gorai's profile picture

Dr. Surajit Gorai

10 years of experience

DNB, MNAMS, MD, JR ship, MBBS

Dermatosurgeon

  • IADVL kiwi poster award in 2015.
  • Dermatologist at Aghl.
  • Member of International Society of Dermatology.
view
Dr. Hawelia's Clinic

800

Next available - Monday 9am - 10am

get directions

Dr. Dinesh Hawelia's profile picture

Dr. Dinesh Hawelia

30 years of experience

MD, MBBS

Dermatosurgeon

  • Hony Secretary of IADVL-West Bengal in 2010.
  • Organising Secretary of Cuticon West Bengal in 2009.
  • 1st Rank in MD Exam (university of Calcutta ) in 1991.
view
Oliva Skin & Hair Clinic

600

Next available - Monday 3:00 pm - 7:00 pm

get directions

Dr. Nidhi Jindal's profile picture

Dr. Nidhi Jindal

13 years of experience

MD, MBBS

Dermatosurgeon

  • International Global Education Award in 2013.
  • Smt Indubala Memorial Award in 2011.
view
Questions & Answers on "Dermatosurgeon" (966)

I gave oral sex to a man around 9 days ago. His penis was entirely covered by a condom. There was no ejaculation. How likely is it to get HPV or syphilis?

Asked anonymously on 29th June, 2022 at 6:01 pm
There can be many possibilities... consult for best advice
Dr. Arun Kumar's profile picture
Dr. Arun Kumar

My doctor prescribed some medication and prescribed eumosone m cream to treat my penile fungal infection. There is steroid content cream, however, claims to be safe to use on the penis for three weeks. Please notify me if this changes.

Asked anonymously on 21st June, 2022 at 3:58 pm
You can use it.. 

either you can consult an ayurveda expert for best advice
Dr. Arun Kumar's profile picture
Dr. Arun Kumar

I am 24 year aged male, i was on isotretinoin for 6 months ( by consultation of a qualified dermatologist) for 20mg/day. My last dose of isotretinoin was may 2021. I have been getting erectile problems since July 2021. Can there be any possibility of isotretinoin causing my erectile problems??

Asked anonymously on 4th June, 2022 at 5:54 pm
The problem of erectile dysfunction may seem concerning but it's curable.. 

your problem of erectile dysfunction most commonly occur in ages of men: fortunately it has high recovery rate of 90% through ayurvedic medications.
I am explaining briefly about erectile dysfunction so that it takes fear out of you.
In erectile dysfunction, men are not able to get or keep an erection that is sufficient to have penetrative sex. This may be due to so many factors like High cholesterol, High blood pressure, Diabetes, excessive masturbation, excessive Porn watching, nerves weakness, Obesity, thyroid, heart problem, alcohol, Tobacco use, Sleep disorders. Low testosterone, tension, stress etc.,
This problem of erectile dysfunction is very much treatable.
I am suggesting you some ayurvedic medicines,
Take Aswagandhadi churan half teaspoon in the morning & in the night.
Take Capsule SHILAJIT One in the morning and one in the night.
Take tablet Brihat Bangeshwar ras one in the morning one and one in the night after food.
All three preferably with hot milk or with water
Also apply and message Shri Gopal tail on your penis three times a week for 2 to 4 minutes.
Avoid junk food, oily and more spicy food, alcohol, tobacco, tension and anxiety.
Start doing brisk walk or running or cardio exercises for at least 1 hour a day.
Start taking hot milk twice a day also two to three dates in the morning and in the night with milk.
Do all the above suggested treatment for 3 months and see the results.
If you don't get satisfactory results then please go to your family doctor or a good sexologist.
You can also contact me on my private chat or directly in my clinic. We can send you the medicines by courier.
My website: www.kayakalpinternational.com

Dr. Arun Kumar's profile picture
Dr. Arun Kumar

I have lost half of my hair (majorly from middle and side of my head) in one year and my skin has became loose with wrinkles and I am only 24. What are the causes and remedies

Asked anonymously on 9th May, 2022 at 11:29 pm
Dr. Archit Aggarwal's profile picture
Dr. Archit Aggarwal

Having pyderma gangrenosum on penis pls help

Asked anonymously on 6th May, 2022 at 7:01 pm
Dr. Archit Aggarwal's profile picture
Dr. Archit Aggarwal
View more questions
Assistance, Over Call

Provide your details, and our staff will get back to you.